# SDR ASOA20160920066

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 30,103 hours, 18,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  THE FUSELAGE SKIN WAS FOUND CRACKED AT FRAME 78 STRINGERS 4 - 5L.  REPAIRED THE SKIN IAW SRM 53-32-01.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
